# SDR AWXA200300430

- Difficulty date: March 29, 2003
- Submitted: April 24, 2003
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 43,003 hours, 19,377 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5361018720200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK CORROSION WAS FOUND ON UPPER SURFACE OF FLOOR PANEL SUPPORT ANGLE FORWARD OF FR 13, INBOARD AND OUTBOARD OF FLOORBEAM Y-1292.  MAINTENANCE REMOVED CORRODED FLOOR SUPPORT ANGLE FR 13, INBOARD AND OUTBOARD OF FLOORBEAM Y-1292; FABRICATED A NEW REPLACEMENT FLOOR SUPPORT ANGLE PER DWG D53610187; INSTALLED REPAIR PART IAW A320 SRM 51-42-11 PG 6-7.
